# SDR SWAA2013110421786

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 22,276 hours, 13,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33077
- Part serial: BNG69491
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTAINER.  R & R SLIDE IAW AMM & MT.
